# SDR AALA202512304287

- Difficulty date: December 26, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 40,881 hours, 17,574 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 8020701
- Condition: Faulted
- Location: Zone 600 Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INTO DFW AND THE FLIGHT CREW PERFORMED A GO-AROUND DUE TO THE LEADING-EDGE FLAPS TRANSIT LIGHT ILLUMINATING AT 500 FT AGL. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED LEADING EDGE FLAP 3 EXTEND SENSOR S173 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-88-11-400-802.
